Messing with medication

Nothing has happened, life goes on. I’m managing to stay in work (do I have a choice?) but at home housework is getting on top of me and I can’t keep up.

Last week I decided, unilaterally (I’m not in touch with my GP or Secondary Care), to reduce my daily dosage of quetiapine (anti-psychotic, for bipolar / depression / obsession-compulsion). I was on 600mg which I took in the late evening so it didn’t mess with my day. That was the thinking, anyhow.

(I’ve kept the fluoxetine at 20mg a day and the Epilim at a gram.)

So I dropped ot to 400mg a day and for a few days all was fine. Then the side effects of withdrawal kicked in: extreme tiredness and fatigue; sweats; dizziness / feeling faint; increase in anxiety; some – manageable – suicidal ideation.

The ideal would be to reduce the quetiapine down to 200mg a day but that depends of course on whether or not I can weather the storm of this current reduction in dosage. I’d also like to reduce the Epilim to 500mg.

The best time to do this would be at the start of the long summer break. Watch this space.

 

fungi01

Advertisements